Alert archive / Kansas / Flash Flood Warnings in 2019
Flash Flood Warning 4, NWS Wichita, KS
NWS Wichita, KS issued this flash flood warning at May 7, 2019, 11:03 PM CDT for 4 counties in Kansas. It was in force for 5 hr. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 7, 2019, 11:03 PM CDT (04:03 UTC)
- Expired
- May 8, 2019, 4:00 AM CDT
- In force
- 5 hr
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Emergency
- Flash flood emergency
- Flood severity
- None
Counties Butler County, KS, Cowley County, KS, Sedgwick County, KS, Sumner County, KS
The radar
The Wichita radar (KICT), 35 km from the middle of the area, began a volume at 04:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 7, 11:21 PM CDT | FLASH FLOOD | 2 E Mulvane, KS | MULVANE FIRE AND RESCUE RESPONDING TO A SUBMERSION/WATER RESCUE OF A CAR NEAR 119TH AND WEBB ROAD. |
| May 7, 11:34 PM CDT | FLASH FLOOD | 2 Se Mulvane, KS | MULVANE FIRE IS DEALING WITH MULTIPLE WATER RESCUES. SWIFT WATER RESCUE OCCURING NEAR 119TH AND WEBB ROAD, WITH A PERSON TRAPPED IN A VEHICLE. |
| May 8, 12:07 AM CDT | FLASH FLOOD | 1 E Andover, KS | WATER RESCUE OF A STRANDED CAR ON THE EAST SIDE OF TOWN. |
| May 8, 12:09 AM CDT | FLASH FLOOD | Augusta, KS | NUMEROUS ROADWAYS ARE NOW UNDER WATER AND IMPASSIBLE. |
| May 8, 12:22 AM CDT | FLASH FLOOD | 1 E Augusta, KS | WATER RESCUE UNDER WAY EAST OF TOWN. NUMEROUS ROADS HAVE 1 FOOT OF WATER OVER THE ROAD. |
| May 8, 12:22 AM CDT | HEAVY RAIN 4.85 | Mulvane, KS | IN THE PAST 24 HOURS. |
| May 8, 3:10 AM CDT | FLASH FLOOD | 1 Sw Augusta, KS | STILL NUMEROUS ROADS ACROSS AUGUSTA UNDER WATER, ESPECIALLY ON THE WEST SIDE OF TOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 4.1 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 661 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 173 m²/s²
- 0-3 km storm-relative helicity
- 237 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
691 WGUS53 KICT 080403 FFWICT KSC015-035-173-191-080900- /O.NEW.KICT.FF.W.0004.190508T0403Z-190508T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED Flash Flood Warning National Weather Service Wichita KS 1103 PM CDT Tue May 7 2019 ...FLASH FLOOD EMERGENCY FOR Augusta, Mulvane, Douglas and Rose Hill... The National Weather Service in Wichita has issued a * Flash Flood Warning for... Northwestern Cowley County in south central Kansas... Southeastern Sedgwick County in south central Kansas... Southwestern Butler County in south central Kansas... Northeastern Sumner County in south central Kansas... * Until 400 AM CDT. * At 1101 PM CDT, Doppler radar indicated thunderstorms producing heavy rain across the warned area. Up to two inches of rain have already fallen. Flash flooding is expected to begin shortly. THIS IS A FLASH FLOOD EMERGENCY FOR Augusta, Mulvane, Douglas and Rose Hill. This is a PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER GROUND NOW! Additional rainfall amounts of 2 to 3 inches are possible in the warned area. This includes Interstate 35 near Mile Marker 30. PRECAUTIONARY/PREPAREDNESS ACTIONS... Move to higher ground now. This is an extremely dangerous and life-threatening situation. Do not attempt to travel unless you are fleeing an area subject to flooding or under an evacuation order. Move to higher ground now. Act quickly to protect your life. && LAT...LON 3772 9690 3742 9698 3742 9733 3771 9714 $$ KETCHAM
3 follow-up statements
459 WGUS73 KICT 080444 FFSICT Flash Flood Statement National Weather Service Wichita KS 1144 PM CDT Tue May 7 2019 KSC015-035-173-191-080900- /O.CON.KICT.FF.W.0004.000000T0000Z-190508T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Cowley KS-Sedgwick KS-Butler KS-Sumner KS- 1144 PM CDT Tue May 7 2019 ...THIS IS A FLASH FLOOD EMERGENCY FOR Augusta, Dopuglas, Mulvane and Rose Hill... ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 AM CDT FOR NORTHWESTERN COWLEY...SOUTHEASTERN SEDGWICK...SOUTHWESTERN BUTLER AND NORTHEASTERN SUMNER COUNTIES... At 1142 PM CDT, local law enforcement reported flash flooding in Mulvane along Dog creek. Also in the town of Augusta. Up to two inches of rain have already fallen. Flash flooding is already occurring. THIS IS A FLASH FLOOD EMERGENCY FOR Augusta, Douglas, Mulvane and Rose Hill. This is a PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER GROUND NOW! Additional rainfall amounts of of two inches are possible in the warned area. PRECAUTIONARY/PREPAREDNESS ACTIONS... Move to higher ground now. This is an extremely dangerous and life-threatening situation. Do not attempt to travel unless you are fleeing an area subject to flooding or under an evacuation order. Move to higher ground now. Act quickly to protect your life. Be especially cautious at night when it is harder to recognize the dangers of flooding. && LAT...LON 3772 9690 3742 9698 3742 9733 3771 9714 $$ KETCHAM
970 WGUS73 KICT 080515 FFSICT Flash Flood Statement National Weather Service Wichita KS 1215 AM CDT Wed May 8 2019 KSC015-035-173-191-080900- /O.CON.KICT.FF.W.0004.000000T0000Z-190508T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Cowley KS-Sedgwick KS-Butler KS-Sumner KS- 1215 AM CDT Wed May 8 2019 ...THIS IS A FLASH FLOOD EMERGENCY FOR AUGUSTA, MULVANE, DOUGLAS, ROSE HILL AND ANDOVER. ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 AM CDT FOR NORTHWESTERN COWLEY...SOUTHEASTERN SEDGWICK...SOUTHWESTERN BUTLER AND NORTHEASTERN SUMNER COUNTIES... At 1213 AM CDT, local law enforcement reported flash flooding in Augusta, Mulvane and Andover. Water rescues are occuring in Mulvane and Andover!! Up to three inches of rain have already fallen. Flash flooding is already occurring. THIS IS A FLASH FLOOD EMERGENCY FOR Augusta, Mulvane, Douglas, Rose Hill and Andover. This is a PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER GROUND NOW! PRECAUTIONARY/PREPAREDNESS ACTIONS... Move to higher ground now. This is an extremely dangerous and life-threatening situation. Do not attempt to travel unless you are fleeing an area subject to flooding or under an evacuation order. Move to higher ground now. Act quickly to protect your life. Be especially cautious at night when it is harder to recognize the dangers of flooding. && LAT...LON 3772 9690 3742 9698 3742 9733 3771 9714 $$ KETCHAM
169 WGUS73 KICT 080856 FFSICT Flash Flood Statement National Weather Service Wichita KS 356 AM CDT Wed May 8 2019 KSC015-035-173-191-080902- /O.EXP.KICT.FF.W.0004.000000T0000Z-190508T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Cowley KS-Sedgwick KS-Butler KS-Sumner KS- 356 AM CDT Wed May 8 2019 ...THE FLASH FLOOD WARNING FOR NORTHWESTERN COWLEY...SOUTHEASTERN SEDGWICK...SOUTHWESTERN BUTLER AND NORTHEASTERN SUMNER COUNTIES WILL EXPIRE AT 400 AM CDT... The FLASH FLOOD EMERGENCY for the towns of Augusta, Mulvane, Douglas and Rose Hill has expired. A flash flood warning remains in effect for the coounties, but most of the water rescues have ended. The heavy rain has ended. Please continue to heed any remaining road closures. LAT...LON 3772 9690 3742 9698 3742 9733 3771 9714 $$ KETCHAM
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at May 7, 7:18 PM CDT, 3 hours 45 minutes earlier.
Area forecast discussion, May 7, 7:18 PM CDT, 3 hours 45 minutes before
Area Forecast Discussion National Weather Service Wichita KS 718 PM CDT Tue May 7 2019 .SHORT TERM...(This evening through Friday night) Issued at 310 PM CDT Tue May 7 2019 A very active weather pattern for the short term as a stalled frontal system is draped over the region. Current satellite shows most of Southern Kansas covered in low clouds which will hinder the recovery today as far as temperatures. The extent of the cloud cover will also make it more difficult to produce the wide spread thunderstorm activity. Southwest Kansas is the most unstable with some semi-discrete thunderstorms already firing up. MUCAPE and 0-6Km Bulk shear slowly ramp up during the day today which does raise the specter of severe thunderstorms again for much of the CWA. The main hindrance for severe weather today will again be the cloud cover and how worked over the atmosphere is at the moment due to two straight days of thunderstorm activity. This has handicapped the lapse rates in the 5-6 deg/km range. This is not good for wide spread severe. On the other hand, MUCAPE is progged to be in the 2000-2500 J/Kg and 0-6Km Bulk Shear is in the 35-45kt range through the afternoon. This is more favorable for severe weather but not great either. Moisture transport is excellent and will provide ample fuel to any thunderstorm activity that is expected occur. Main threats at this afternoon and overnight will be quarter to half dollar sized hail and 60-70 mph winds. The tornado threat does not look great but low level shear is good so a few tornados are possible. With the moisture transport looking very good for this afternoon and evening there is a strong chance for persistent heavy rain throughout the evening (see more in Hydro section). Wednesday, this frontal system will be slowly moving through the CWA which will keep the weather very unsettled. Showers and thunderstorms, some of them severe will continue to be likely through Wednesday afternoon and evening. Unlike today, Wednesday the moisture transport will be significantly less with the bulk of the good moisture transport shunted off to the East in Missouri and Arkansas. MUCAPE is progged to be in the 1500-2000 J/Kg with 0-6Km shear expected to be in the 35-40kt range with an orientation nearly parallel to the front. While these parameters are often decent for thunderstorm activity with some severe, the lapse rates are a paltry 3-5 deg/Km. Considering cloud cover will likely be extensive making recovery difficult, the severe weather threat looks to decrease some during the day. Heavy rain threat also looks to diminish as well but the atmosphere looks to remain unsettled enough to keep wide spread showers and thunderstorms. The main variable for Wednesday will be the cloud cover and how the thunderstorm activity tonight evolves. If the sun comes out Wednesday afternoon, the chances for severe thunderstorms will go up significantly. Thursday the front will have moved through and high pressure will be coming into the region. Northerly flow and CAA will take full control. This will start to shut down the showers and thunderstorms and push them off to the east. Temperatures will come down below normal for a couple of days Metzger .LONG TERM...(Saturday through Tuesday) Issued at 229 PM CDT Tue May 7 2019 A much calmer weather pattern will dominate the region extended range through the weekend. Temperatures will be near or a little below normal. Rain chances will be much lower with Saturday looking to be the only day of the Weekend with any significant chance for showers and thunderstorms. Severe weather does not look likely for Saturday at this time. Southerly flow does not look to return to the region until Sunday and into Monday. Metzger && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 718 PM CDT Tue May 7 2019 At 00Z, a stationary front was situated from Srn MO, across SE KS, to the TX Panhandle. along & SE of the front, clusters of (+)TSRA continue from SC KS to the TX Panhandle. Areas outside of (+)TSRA were VFR. Well to the NW of the front IFR/LIFR cigs shrouded KSLN, KRSL & KGBD & where areas of RA, along with a few embedded TSRA, continued to cross these areas. No doubt, where RA occurs IFR vsbys are likely. Very little, if any, improvement is anticipated thru tomorrow afternoon. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 60 74 45 54 / 90 50 50 10 Hutchinson 59 71 43 53 / 90 60 40 10 Newton 59 72 42 52 / 90 60 50 10 ElDorado 60 74 45 53 / 90 60 60 10 Winfield-KWLD 60 75 47 56 / 90 50 50 10 Russell 53 66 39 53 / 90 60 40 20 Great Bend 54 67 40 52 / 80 50 40 20 Salina 58 69 42 54 / 90 60 50 10 McPherson 59 70 42 53 / 90 60 50 10 Coffeyville 63 76 53 59 / 90 80 60 10 Chanute 63 75 50 57 / 90 60 70 20 Iola 62 75 50 56 / 90 70 80 20 Parsons-KPPF 63 75 52 58 / 90 70 60 10 && .ICT WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Wednesday evening for KSZ032-033- 047>053-067>072-082-083-091>096-098>100. && SHORT TERM...ELM LONG TERM...ELM AVIATION...EPS
Hazardous weather outlook, May 7, 10:10 PM CDT, 53 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 1010 PM CDT Tue May 7 2019 KSZ032-033-047>053-067>072-082-083-091>096-098>100-090315- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 1010 PM CDT Tue May 7 2019 This Hazardous Weather Outlook is for much of Central, South-Central and Southeast Kansas. .DAY ONE...Tonight Severe thunderstorms remain possible across Southern Kansas the rest of the night. Areas at greatest risk are the Oklahoma-bordering counties where a few areas may receive golf ball-sized hail, winds up to around 70 mph and perhaps even a few tornadoes. The greatest threat, though, is very heavy rain that will aggravate the flooding and flash flooding potential. For further details, you should refer to Tornado Watch #149 that is in affect until 5 AM CDT and the Flash Flood Watch that remains in effect until Wednesday evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Strong thunderstorms may be ongoing Wednesday morning, primarily with a gusty 40 to 50 mph wind and heavy rain threat. Additional thunderstorms may redevelop Wednesday afternoon, but it is uncertain how strong they will be able to get due to previous rounds of thunderstorms. Should any thunderstorms become severe, the areas at greatest risk would be east and southeast of the Turnpike. In addition to the thunderstorm threat, significant rises on rivers and creeks are expected across a large portion of the area. Please see the latest River Flood Warnings and statements for additional details. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated tonight. && For a graphical version of this information, see our webpage at: http://weather.gov/wichita/hwo/
In the hours before
Special weather statement, May 7, 9:46 PM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Wichita KS
946 PM CDT Tue May 7 2019
KSZ067-068-082-083-091-092-080315-
Reno KS-Harper KS-Harvey KS-Sumner KS-Sedgwick KS-Kingman KS-
946 PM CDT Tue May 7 2019
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Southeastern Reno County in south central Kansas...
Harper County in south central Kansas...
Southwestern Harvey County in south central Kansas...
Western Sumner County in south central Kansas...
Western Sedgwick County in south central Kansas...
Eastern Kingman County in south central Kansas...
* Until 1015 PM CDT.
* At 944 PM CDT...National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from 6 miles
southwest of Haven to near Norwich to Manchester...and moving east
at 25 mph.
wind gusts up to 55 mph will be possible with these storms.
* Locations impacted include...
Wichita, Goddard, Maize, Kingman, Clearwater, Anthony, Cheney,
Halstead, Harper, Colwich, Conway Springs, Haven, Garden Plain,
Mount Hope, Pretty Prairie, Andale, Bentley, Argonia, Norwich and
Viola.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Tornado Watch remains in effect until 500 AM CDT for south central
Kansas.
LAT...LON 3700 9827 3746 9812 3791 9814 3803 9745
3753 9748 3700 9764
TIME...MOT...LOC 0246Z 261DEG 23KT 3784 9787 3748 9789 3699 9803
KLEINSASSERSpecial weather statement, May 7, 9:51 PM CDT, 1 hour 12 minutes before
Special Weather Statement National Weather Service Wichita KS 951 PM CDT Tue May 7 2019 KSZ069-080315- Butler KS- 951 PM CDT Tue May 7 2019 The National Weather Service in Wichita has issued a * Significant Weather Advisory for... Northwestern Butler County in south central Kansas... * Until 1015 PM CDT. * At 949 PM CDT...National Weather Service meteorologists were tracking a strong thunderstorm over Towanda...moving north at 15 mph. Pea to dime size hail is possible with this storm. * Locations impacted include... El Dorado, Towanda and Potwin. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be prepared to take shelter in the event the storms intensify and become severe...or a warning is issued by the National Weather Service. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3774 9692 3775 9709 3804 9713 3801 9679 TIME...MOT...LOC 0250Z 186DEG 13KT 3783 9699 KLEINSASSER
Special weather statement, May 7, 10:00 PM CDT, 1 hour 3 minutes before
Special Weather Statement National Weather Service Wichita KS 1000 PM CDT Tue May 7 2019 KSZ069-093-080330- Butler KS-Cowley KS- 1000 PM CDT Tue May 7 2019 The National Weather Service in Wichita has issued a * Significant Weather Advisory for... Southwestern Butler County in south central Kansas... Northwestern Cowley County in south central Kansas... * Until 1030 PM CDT. * At 958 PM CDT...National Weather Service meteorologists were tracking a strong thunderstorm near Douglass...moving north at 15 mph. hail up to the size of dimes...and wind gusts up to 50 mph will be possible with this storm. * Locations impacted include... Augusta, Douglass, Rock and Augusta Municipal Airport. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be prepared to take shelter in the event the storms intensify and become severe...or a warning is issued by the National Weather Service. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A Tornado Watch remains in effect until 500 AM CDT for south central Kansas. LAT...LON 3738 9694 3741 9711 3770 9709 3764 9676 TIME...MOT...LOC 0259Z 192DEG 15KT 3747 9699 KLEINSASSER
Local storm report, May 7, 10:12 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1012 PM CDT TUE MAY 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1007 PM FLASH FLOOD 2 E MULVANE 37.48N 97.20W
05/07/2019 SEDGWICK KS FIRE DEPT/RESCUE
ROADS ARE CLOSED FROM HIGH WATER EAST OF TOWN. 119TH AND
GREENWICH, WEBB AND 119TH. ALSO DOG CREEK IS RUNNING BANK
FULL.
&&
BDKSpecial weather statement, May 7, 10:29 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Wichita KS
1029 PM CDT Tue May 7 2019
KSZ069-083-092-080415-
Butler KS-Sumner KS-Sedgwick KS-
1029 PM CDT Tue May 7 2019
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Western Butler County in south central Kansas...
Northern Sumner County in south central Kansas...
Sedgwick County in south central Kansas...
* Until 1115 PM CDT.
* At 1026 PM CDT...National Weather Service meteorologists were
tracking numerous strong thunderstorms across Sedgwick, Sumner and
Butler counties...moving east to northeast at 40 mph.
Pea to dime size hail and...and wind gusts up to 55 mph are possible
with these storms.
* Locations impacted include...
Wichita, Derby, El Dorado, Andover, Haysville, Augusta, Wellington,
Park City, Valley Center, Bel Aire, Mulvane, Goddard, Rose Hill,
Maize, Clearwater, Cheney, Douglass, Sedgwick, Belle Plaine and
Towanda.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Tornado Watch remains in effect until 500 AM CDT for south central
Kansas.
LAT...LON 3723 9780 3773 9781 3774 9770 3791 9770
3791 9715 3809 9715 3809 9682 3748 9681
3748 9715 3724 9715
TIME...MOT...LOC 0328Z 231DEG 33KT 3777 9744
KLEINSASSERSpecial weather statement, May 7, 11:02 PM CDT, 1 minute before
Special Weather Statement National Weather Service Wichita KS 1102 PM CDT Tue May 7 2019 KSZ069-080430- Butler KS- 1102 PM CDT Tue May 7 2019 The National Weather Service in Wichita has issued a * Significant Weather Advisory for... Western Butler County in south central Kansas... * Until 1130 PM CDT. * At 1100 PM CDT...National Weather Service meteorologists were tracking strong thunderstorms along a line extending from near Benton to near Douglass...and moving northeast at 15 mph. hail up to the size of dimes...and wind gusts up to 50 mph will be possible with these storms. * Locations impacted include... El Dorado, Andover, Augusta, Rose Hill, Douglass, Towanda, Benton, Potwin, Santa Fe Lake and Augusta Municipal Airport. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be prepared to take shelter in the event the storms intensify and become severe...or a warning is issued by the National Weather Service. Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3777 9715 3802 9701 3748 9670 3748 9715 TIME...MOT...LOC 0401Z 222DEG 15KT 3774 9706 3752 9694 KLEINSASSER
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 7:02 PM CDT | Areal Flood Warning | ICT | Neosho | 15 hr |
| May 7, 7:18 PM CDT | Special Weather Statement | ICT | Kingman | 27 min |
| May 7, 7:35 PM CDT | Severe Thunderstorm Warning | ICT | Elk, Greenwood | 55 min |
| May 7, 7:43 PM CDT | Special Weather Statement | ICT | Reno | 32 min |
| May 7, 7:54 PM CDT | Special Weather Statement | ICT | Cowley | 36 min |
| May 7, 8:10 PM CDT | River Flood Warning | ICT | Lincoln | 20 hr |
| May 7, 8:23 PM CDT | River Flood Warning | ICT | McPherson, Saline | 59 hr |
| May 7, 8:28 PM CDT | River Flood Warning | ICT | Lincoln | 4 days |
| May 7, 8:30 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 45 min |
| May 7, 8:38 PM CDT | Special Weather Statement | ICT | Harper, Kingman | 37 min |
| May 7, 8:42 PM CDT | Special Weather Statement | ICT | Cowley | 33 min |
| May 7, 8:46 PM CDT | River Flood Warning | ICT | Cowley | 4 days |
| May 7, 8:56 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 35 min |
| May 7, 9:13 PM CDT | Special Weather Statement | ICT | Woodson | 32 min |
| May 7, 9:21 PM CDT | Special Weather Statement | ICT | Harper, Kingman, Reno | 24 min |
| May 7, 9:42 PM CDT | Flash Flood Warning | ICT | Butler, Cowley, Sedgwick, Sumner | 12 hr |
| May 7, 9:46 PM CDT | Special Weather Statement | ICT | Harper | 29 min |
| May 7, 9:51 PM CDT | Special Weather Statement | ICT | Butler | 24 min |
| May 7, 10:00 PM CDT | Special Weather Statement | ICT | Butler | 30 min |
| May 7, 10:20 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Sumner | 33 min |
| May 7, 10:29 PM CDT | Special Weather Statement | ICT | Butler, Sedgwick, Sumner | 46 min |
| May 7, 10:33 PM CDT | Areal Flood Warning | ICT | Reno | 12 hr |
| May 7, 11:02 PM CDT | Special Weather Statement | ICT | Butler | 28 min |
| May 7, 11:06 PM CDT | Special Weather Statement | ICT | Sumner | 24 min |
| May 7, 11:18 PM CDT | Tornado Warning | ICT | Butler | 30 min |
| May 7, 11:33 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Sumner | 57 min |
| May 7, 11:45 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 20 min |
| May 8, 12:31 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Chautauqua, Cowley, Elk, Greenwood | 59 min |
| May 8, 12:47 AM CDT | Flash Flood Warning | ICT | Cowley, Sumner | 9 hr |
| May 8, 1:15 AM CDT | Flash Flood Warning | ICT | Reno | 6 hr |
| May 8, 1:15 AM CDT | River Flood Warning | ICT | Butler, Cowley | 55 hr |
| May 8, 1:22 AM CDT | River Flood Warning | ICT | Ellsworth | 10 hr |
| May 8, 1:23 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk, Greenwood | 54 min |
| May 8, 2:05 AM CDT | Severe Thunderstorm Warning | ICT | Montgomery, Wilson | 55 min |
| May 8, 2:14 AM CDT | Areal Flood Warning | ICT | McPherson | 8 hr |
| May 8, 2:37 AM CDT | Severe Thunderstorm Warning | ICT | Labette, Neosho | 53 min |
| May 8, 3:09 AM CDT | River Flood Warning | ICT | Butler, Cowley | 41 hr |
| May 8, 3:33 AM CDT | River Flood Warning | ICT | Kingman | 57 hr |
| May 8, 4:48 AM CDT | Flash Flood Warning | ICT | Rice | 5 hr |
| May 8, 4:57 AM CDT | Flash Flood Warning | ICT | Marion | 5 hr |
| May 8, 6:30 AM CDT | Flash Flood Warning | ICT | Marion | 3 hr |
| May 8, 7:01 AM CDT | Areal Flood Warning | ICT | Chase | 3 hr |
| May 8, 7:44 AM CDT | River Flood Warning | ICT | Sumner | 61 hr |
| May 8, 8:52 AM CDT | Areal Flood Warning | ICT | Harper, Kingman, Reno | 73 min |
| May 8, 8:53 AM CDT | River Flood Warning | ICT | Sedgwick | 41 hr |
| May 8, 8:58 AM CDT | River Flood Warning | ICT | Reno | 21 days |
| May 8, 10:07 AM CDT | Areal Flood Warning | ICT | Allen, Butler, Chase, Cowley, Elk, Greenwood and 14 more | 3 days |
Nearby
Flash Flood Warnings in Kansas, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.